Alert archive / Minnesota / Winter Storm Watches in 2013
Winter Storm Watch 1, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter storm watch at Jan 26, 2013, 3:41 AM CST for 16 counties in Minnesota; 6 counties in Wisconsin. It took effect at Jan 27, 2013, 9:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 26, 2013, 3:41 AM CST (09:41 UTC)
- In effect from
- Jan 27, 2013, 9:00 AM CST
- Expired
- Jan 26, 2013, 2:46 PM CST
- In force
- Issued by
- NWS Twin Cities, MN
All 22 counties
Blue Earth County, MN, Carver County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Le Sueur County, MN, Nicollet County, MN, Ramsey County, MN, Rice County, MN, Scott County, MN, Sibley County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 52 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
582 WWUS43 KMPX 260941 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 341 AM CST SAT JAN 26 2013 ...WINTRY PRECIPITATION LIKELY SUNDAY AND SUNDAY NIGHT... .A LOW PRESSURE SYSTEM MOVING NORTHEAST FROM THE CENTRAL PLAINS ON SUNDAY WILL BRING A WINTRY MIX OF PRECIPITATION TO MUCH OF THE REGION. FREEZING RAIN IS FORECAST TO MOVE INTO SOUTHERN MINNESOTA SUNDAY MORNING...AND THEN SPREAD NORTHEAST ACROSS THE TWIN CITIES AND MUCH OF WEST CENTRAL WISCONSIN DURING THE LATE MORNING AND AFTERNOON HOURS. THE FREEZING RAIN MAY MIX WITH OR CHANGE TO SNOW DURING THE AFTERNOON AND EVENING HOURS. SEVERAL INCHES OF SNOW ACCUMULATION MAY OCCUR RATHER QUICKLY WHERE THIS TRANSITION OCCURS. THERE REMAINS PLENTY OF UNCERTAINTY WITH REGARDS TO THE AMOUNT OF FREEZING RAIN THAT WILL RESULT...AS WELL AS HOW MUCH SNOW ACCUMULATION OCCURS. MONITOR LATER STATEMENTS FOR POSSIBLE ADVISORIES AND OR WARNINGS REGARDING THIS WEATHER SYSTEM. MNZ060-062-063-067>070-075>078-083>085-092-093-WIZ023>028-261745- /O.NEW.KMPX.WS.A.0001.130127T1500Z-130128T0600Z/ HENNEPIN-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT-DAKOTA-NICOLLET- LE SUEUR-RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-FARIBAULT-FREEBORN- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL...STILLWATER... GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...ST. PETER...LE SUEUR... FARIBAULT...RED WING...MANKATO...WASECA...OWATONNA...BLUE EARTH... ALBERT LEA...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 341 AM CST SAT JAN 26 2013 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * LOCATION: SOUTH CENTRAL AND EAST CENTRAL MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN. * TIMING: FREEZING RAIN IS EXPECTED TO SPREAD INTO SOUTHERN MINNESOTA SUNDAY MORNING AND ACROSS THE TWIN CITIES AND WEST CENTRAL WISCONSIN DURING THE LATE MORNING AND AFTERNOON HOURS. THE FREEZING RAIN MAY MIX WITH OR CHANGE TO SNOW DURING THE AFTERNOON AND EVENING HOURS. * MAIN IMPACT: UNTREATED ROADS AND WALKWAYS WILL BECOME VERY SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ RAH
2 follow-up statements
647 WWUS43 KMPX 261729 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1129 AM CST SAT JAN 26 2013 ...WINTRY PRECIPITATION LIKELY SUNDAY AND SUNDAY NIGHT... .A LOW PRESSURE SYSTEM MOVING NORTHEAST FROM THE CENTRAL PLAINS ON SUNDAY WILL BRING A WINTRY MIX OF PRECIPITATION TO MUCH OF THE REGION. FREEZING RAIN IS FORECAST TO MOVE INTO SOUTHERN MINNESOTA SUNDAY MORNING...AND THEN SPREAD NORTHEAST ACROSS THE TWIN CITIES AND MUCH OF WEST CENTRAL WISCONSIN DURING THE LATE MORNING AND AFTERNOON HOURS. THE FREEZING RAIN MAY MIX WITH OR CHANGE TO SNOW DURING THE AFTERNOON AND EVENING HOURS. SEVERAL INCHES OF SNOW ACCUMULATION MAY OCCUR RATHER QUICKLY WHERE THIS TRANSITION OCCURS. THERE REMAINS PLENTY OF UNCERTAINTY WITH REGARDS TO THE AMOUNT OF FREEZING RAIN THAT WILL RESULT...AS WELL AS HOW MUCH SNOW ACCUMULATION OCCURS. MONITOR LATER STATEMENTS FOR POSSIBLE ADVISORIES AND OR WARNINGS REGARDING THIS WEATHER SYSTEM. MNZ060-062-063-067>070-075>078-083>085-092-093-WIZ023>028-270130- /O.CON.KMPX.WS.A.0001.130127T1500Z-130128T0600Z/ HENNEPIN-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT-DAKOTA-NICOLLET- LE SUEUR-RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-FARIBAULT-FREEBORN- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL...STILLWATER... GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...ST. PETER...LE SUEUR... FARIBAULT...RED WING...MANKATO...WASECA...OWATONNA...BLUE EARTH... ALBERT LEA...HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT... MENOMONIE...BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS... BLOOMER...EAU CLAIRE...ALTOONA 1129 AM CST SAT JAN 26 2013 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * LOCATION: SOUTH CENTRAL AND EAST CENTRAL MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN. * TIMING: FREEZING RAIN IS EXPECTED TO SPREAD INTO SOUTHERN MINNESOTA SUNDAY MORNING AND ACROSS THE TWIN CITIES AND WEST CENTRAL WISCONSIN DURING THE LATE MORNING AND AFTERNOON HOURS. THE FREEZING RAIN MAY MIX WITH OR CHANGE TO SNOW DURING THE AFTERNOON AND EVENING HOURS. * MAIN IMPACT: UNTREATED ROADS AND WALKWAYS MAY BECOME VERY SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
633 WWUS43 KMPX 262046 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 246 PM CST SAT JAN 26 2013 ...WINTRY PRECIPITATION LIKELY SUNDAY AND SUNDAY NIGHT... .A WINTRY MIX OF PRECIPITATION IS EXPECTED TO MOVE INTO SOUTHERN MINNESOTA ON SUNDAY MORNING...AND THEN SPREAD NORTH AND EAST ACROSS CENTRAL AND EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN DURING THE LATE MORNING AND AFTERNOON HOURS. THE PRIMARY PRECIPITATION TYPE DURING THE DAYTIME IS EXPECTED TO BE FREEZING RAIN...POTENTIALLY MIXED WITH OR CHANGING OVER TO SNOW DURING THE AFTERNOON AND EVENING HOURS. ICE ACCUMULATIONS APPEAR QUITE POSSIBLE...ESPECIALLY FROM SOUTH CENTRAL MINNESOTA NORTH AND EAST TOWARD THE TWIN CITIES AND EAU CLAIRE. SNOW ACCUMULATIONS IN THE ONE TO THREE INCH RANGE ARE ALSO POSSIBLE...ESPECIALLY ACROSS WEST CENTRAL WISCONSIN. THIS WINTRY PRECIPITATION IS OCCURRING AS AN AREA OF LOW PRESSURE EJECTS NORTHEAST OUT OF THE CENTRAL PLAINS. THIS SYSTEM IS STILL IN ITS DEVELOPMENT STAGES...SO PLEASE MONITOR LATER STATEMENTS FOR REFINED DETAILS ON PRECIPITATION TYPES AND ATTENDANT HAZARDS. MNZ078-084-085-092-093-WIZ024>028-270445- /O.UPG.KMPX.WS.A.0001.130127T1500Z-130128T0600Z/ /O.NEW.KMPX.WS.W.0001.130127T1500Z-130128T0600Z/ GOODHUE-WASECA-STEELE-FARIBAULT-FREEBORN-PIERCE-DUNN-PEPIN- CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...RED WING...WASECA...OWATONNA... BLUE EARTH...ALBERT LEA...RIVER FALLS...PRESCOTT...MENOMONIE... BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER... EAU CLAIRE...ALTOONA 246 PM CST SAT JAN 26 2013 ...WINTER STORM WARNING IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER STORM WARNING FOR MIXED PRECIPITATION....WHICH IS IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATION: SOUTH CENTRAL AND SOUTHEAST MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN. * TIMING: FREEZING RAIN IS EXPECTED TO SPREAD INTO SOUTHERN MINNESOTA SUNDAY MORNING AND LIFT NORTHEAST TOWARD WEST CENTRAL WISCONSIN DURING THE LATE MORNING AND AFTERNOON HOURS. THE FREEZING RAIN MAY MIX WITH OR CHANGE TO SNOW DURING THE AFTERNOON AND EVENING HOURS...WITH SNOWFALL ACCUMULATIONS OF ONE TO THREE INCHES. * MAIN IMPACT: ICE ACCUMULATIONS DUE TO FREEZING RAIN...COMBINED WITH A POTENTIAL FOR SLEET AND SNOW...MAY CAUSE ROADS AND WALKWAYS TO BECOME VERY SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MNZ060-062-063-067>070-075>077-083-WIZ023-270445- /O.UPG.KMPX.WS.A.0001.130127T1500Z-130128T0600Z/ /O.NEW.KMPX.WW.Y.0003.130127T1500Z-130128T0600Z/ HENNEPIN-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT-DAKOTA-NICOLLET- LE SUEUR-RICE-BLUE EARTH-ST. CROIX- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL...STILLWATER... GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...ST. PETER...LE SUEUR... FARIBAULT...MANKATO...HUDSON...NEW RICHMOND 246 PM CST SAT JAN 26 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY FOR MIXED PRECIPITATION...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATION: SOUTH CENTRAL AND EAST CENTRAL MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN. * TIMING: FREEZING RAIN IS EXPECTED TO SPREAD INTO SOUTHERN MINNESOTA SUNDAY MORNING AND ACROSS THE TWIN CITIES AND WEST CENTRAL WISCONSIN DURING THE LATE MORNING AND AFTERNOON HOURS. THE FREEZING RAIN MAY MIX WITH OR CHANGE TO SNOW DURING THE AFTERNOON AND EVENING HOURS. * MAIN IMPACT: ROADS AND WALKWAYS MAY BECOME VERY SLIPPERY WITH ICE ACCUMULATIONS UP TO ONE TENTH OF AN INCH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ073-074-082-091-WIZ015-016-270445- /O.NEW.KMPX.WW.Y.0003.130127T1500Z-130128T0600Z/ REDWOOD-BROWN-WATONWAN-MARTIN-BARRON-RUSK- INCLUDING THE CITIES OF...REDWOOD FALLS...NEW ULM...ST. JAMES... FAIRMONT...RICE LAKE...BARRON...LADYSMITH 246 PM CST SAT JAN 26 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY FOR MIXED PRECIPITATION...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT. * TIMING: FREEZING RAIN IS EXPECTED TO SPREAD INTO SOUTHERN AND CENTRAL MINNESOTA SUNDAY MORNING...THEN TOWARD WEST CENTRAL WISCONSIN DURING THE LATE MORNING AND AFTERNOON HOURS. THE FREEZING RAIN MAY MIX WITH OR CHANGE TO SNOW DURING THE AFTERNOON AND EVENING HOURS. * MAIN IMPACT: ROADS AND WALKWAYS MAY BECOME VERY SLIPPERY WITH ICE ACCUMULATIONS UP TO ONE TENTH OF AN INCH POSSIBLE. * OTHER IMPACTS: SNOW ACCUMULATIONS OF ONE TO THREE INCHES...MAINLY ACROSS WEST CENTRAL WISCONSIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter storm watch went out at Jan 25, 11:14 PM CST, 4 hours 27 minutes earlier.
Area forecast discussion, Jan 25, 11:14 PM CST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1114 PM CST FRI JAN 25 2013 .UPDATE... UPDATED TO INCLUDE 06Z AVIATION DISCUSSION BELOW. && .DISCUSSION... /ISSUED AT 314 PM CST FRI JAN 25 2013/ THE FORECAST AREA REMAINS SANDWICHED BETWEEN A DEPARTING SURFACE HIGH OVER THE GREAT LAKES....AND AN ADVANCING HIGH PRESSURE RIDGE OVER MANITOBA. CLOUDS ASSOCIATED WITH THE SAID TROUGH WILL LINGER OVER WEST CENTRAL WI THIS EVENING...WHILE THE REMAINDER OF THE AREA EXPERIENCES MOSTLY CLEAR SKIES AND DECREASING WINDS. BY MIDNIGHT...ANTICIPATE MOSTLY CLEAR SKIES NEARLY AREA-WIDE...ALONG WITH WINDS AROUND OR BELOW 5 KTS. LOW TEMPERATURES THIS MORNING IN VICINITY OF THE AFOREMENTIONED CANADIAN SURFACE HIGH WERE IN THE 20 BELOW TO 30 BELOW RANGE. WHILE THE AIRMASS WILL MODIFY A BIT...THINK LOWS TONIGHT SHOULD DIP TO THE LOWER RANGES OF NUMERICAL GUIDANCE AS THE SURFACE HIGH PIVOTS INTO CENTRAL MN. EXPECT LOWS IN THE MID/UPPER TEENS BELOW ZERO IN WEST/NORTH CENTRAL MN...WITH COMPARATIVELY WARMER READINGS IN THE SINGLE DIGITS BELOW ZERO FROM SOUTH CENTRAL AND EAST CENTRAL MN INTO WEST CENTRAL WI. WHILE WIND SPEEDS WILL BE LIGHT TO CALM...COULD SEE WIND CHILL TEMPS NEAR 25 BELOW AROUND AND SHORTLY AFTER DAYBREAK SATURDAY AS WINDS BEGIN TO INCREASE OVER WEST CENTRAL MN. ON SATURDAY...THE RIDGE DEPARTS...AND IS REPLACED BY THE RETURN OF SOUTHWEST FLOW. WHILE THIS WILL MEAN INFILTRATION OF WARMER AIR...IT WILL ALSO SIGNAL THE THREAT FOR FREEZING PRECIPITATION. ALTHOUGH CLOUDS WILL BE ON THE INCREASE SATURDAY AND SATURDAY NIGHT...NO PRECIPITATION IS EXPECTED. HIGHS ON SATURDAY WILL STILL BE AROUND 5 DEGREES BELOW NORMAL FOR THE END OF JANUARY DESPITE THE SOUTHWEST FLOW...ALTHOUGH LOWS SATURDAY NIGHT ARE ONLY EXPECTED TO DECREASE AROUND 2 TO 5 DEGREES. SUNDAY WILL MARK THE WARMEST DAY OF THE WEEKEND...AS READINGS MODERATE TO NEAR OR SLIGHT ABOVE FREEZING. ON SUNDAY...A MARKED INCREASE IN ISENTROPIC UPGLIDE AND SATURATION ON THE 285-295K SURFACES WAS SHOWN TO EXPAND NORTHEAST FROM SOUTH/EAST CENTRAL MN ACROSS WEST CENTRAL WISCONSIN BY THE 25.12Z NAM AND GFS SOLUTIONS. UNFORTUNATELY...THE SATURATION DOES NOT EXTEND UP TO THE DENDRITIC LAYER...SO FREEZING PRECIPITATION IS STILL A CONCERN ON SUNDAY INTO MONDAY. CONFIDENCE IN THE MODEL SOLUTIONS DECLINES NOTABLY AFTER MONDAY...WITH NOTABLE RUN-TO-RUN INCONSISTENCIES OVER THE LAST FEW DAYS. WHILE SPATIAL AND TEMPORAL UNCERTAINTIES ARE PRESENT...MODEL CONSENSUS DOES INDICATE A BROAD TROUGH WILL NAVIGATE THE CENTRAL CONUS DURING THE FIRST HALF OF THE UPCOMING WORK WEEK. HAVE THEREFORE MAINTAINED CHANCE POPS FROM MONDAY INTO WEDNESDAY. WHILE PRECIP TYPES COULD BE IN JEOPARDY DEPENDING ON WHERE THE LLVL FEATURES TRACK...HAVE KEPT THE TYPE AS SNOW FOR NOW. IT STILL LOOKS LIKE COLD CANADIAN AIR WILL FUNNEL INTO THE AREA IN THE WAKE OF THIS SYSTEM...WITH SINGLE DIGIT HIGHS BACK IN THE FORECAST FOR THURSDAY AND FRIDAY /AND EVEN SOME SUB-ZERO HIGHS POSSIBLE ON THURSDAY/. && .AVIATION.../06Z TAF ISSUANCE/ QUIET CONDITIONS ARE EXPECTED AVIATION-WISE THROUGH THE FORECAST PERIOD AS HIGH PRESSURE CURRENTLY SITUATED NORTHWEST OF THE AREA DRIFTS SOUTHEAST OVER TIME. THERE WILL BE SOME INCREASE IN MID LEVEL CLOUDINESS AS WE WORK THROUGH SATURDAY INTO SATURDAY EVENING... AND WINDS WILL EVENTUALLY SHIFT AROUND TO THE SOUTHEAST ON THE BACKSIDE OF HIGH. THERE COULD BE SOME PATCHY GROUND FOG IN THE FIRST SIX HOURS OF THE TAF BEFORE MID-HIGH CLOUDS MOVE INTO THE AREA... BUT DON/T FORESEE ENOUGH OF ANYTHING TO INCLUDE IN THE TAFS AT THIS POINT. KMSP...TAF REFLECTS EXPECTATIONS WITH MINIMAL UNCERTAINTY. SOME ADDITIONAL DEFINITION WOULD BE POSSIBLE IN THE WIND SHIFT OVER THE FIRST 8 HOURS OF THE TAF... BUT WITH SPEEDS EXPECTED TO BE AOB 5KT DURING THAT TIME DIDN/T SEE NEED TO INCLUDE ADDITIONAL FM PERIODS. /OUTLOOK FOR KMSP/ SUNDAY...MVFR CONDITIONS EXPECTED WITH IFR CONDITIONS POSSIBLE. CHANCE OF SNOW AND FREEZING RAIN. SOUTHEAST WIND 5 TO 15 KT BECOMING EAST. SUNDAY NIGHT...MVFR CEILINGS EXPECTED. IFR CEILINGS AND MVFR VISIBILITIES POSSIBLE. LIGHT AND VARIABLE WIND. MONDAY...MVFR CEILINGS POSSIBLE. LIGHT AND VARIABLE WIND BECOMING SOUTH 5 TO 10 KT. MONDAY NIGHT...MVFR CEILINGS EXPECTED. IFR CEILINGS AND MVFR VISIBILITIES POSSIBLE. CHANCE OF FREEZING RAIN OR SNOW LATE. SOUTH WIND 5 TO 10 KT BECOMING LIGHT AND VARIABLE. TUESDAY...IFR CONDITIONS EXPECTED. CHANCE OF SNOW... FREEZING RAIN POSSIBLE. LIGHT AND VARIABLE WIND BECOMING NORTHWEST 10 TO 20 KT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, Jan 25, 3:32 PM CST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 332 PM CST FRI JAN 25 2013 MNZ041>043-047>049-054>058-064-065-073-262145- DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT- CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD- 332 PM CST FRI JAN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT TEMPERATURES WILL FALL INTO THE TEENS BELOW ZERO ACROSS MOST OF WEST CENTRAL MINNESOTA LATE TONIGHT. WHILE WINDS ARE EXPECTED TO BE LIGHT...THEY COULD BE JUST STRONG ENOUGH TO GENERATE WIND CHILL TEMPERATURES NEAR 25 BELOW OVERNIGHT TOWARD DAYBREAK SATURDAY ACROSS WEST CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF MIXED WINTRY PRECIPITATION LATE SUNDAY INTO SUNDAY EVENING...AND AGAIN LATE MONDAY THROUGH TUESDAY AFTERNOON. TEMPERATURES WILL BE IN THE LOW 30S...AND SOME FREEZING RAIN IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ044-045-050>053-059>063-066>070-074>078-082>085-091>093- WIZ014>016-023>028-262145- MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-WRIGHT- HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT- DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 332 PM CST FRI JAN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF MIXED WINTRY PRECIPITATION LATE SUNDAY INTO SUNDAY EVENING...AND AGAIN LATE MONDAY THROUGH TUESDAY AFTERNOON. TEMPERATURES WILL BE IN THE LOW 30S...AND SOME FREEZING RAIN IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 2:46 PM CST | Winter Storm Warning | MPX | Dakota, Faribault, Freeborn, Goodhue, Rice, Steele and 2 more | 29 hr |
| Jan 26, 2:46 PM CST | Winter Weather Advisory | MPX | Anoka, Benton, Blue Earth, Brown, Carver, Chippewa and 36 more | 37 hr |
Nearby
Winter Storm Watches in Minnesota, 2013Winter Storm Watches in Wisconsin, 2013Every winter storm watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.